# SDR COMA9511967

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Rings
- Part number: ST3367010
- Condition: Leaking
- Location: Lt Enigne
- Part time: 1,123 hours
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM THE LEFT ENGINE NACELLE.  REPLACED THE FUEL NOZZLES TRANSFER TUBE O-RINGS.
